MathSciNet Relay Station
MathSciNet bibliographic data
MR1273224 52C22 (05B45)
Lagarias, J. C.; Shor, P. W. Cube-tilings of ${\bf R}\sp n$ and nonlinear codes. Discrete Comput. Geom. 11 (1994), no. 4, 359–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement